# SDR HEEA107350

- Difficulty date: April 4, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 19,031 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 7665103003053
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE ODOR OF HYDRAULIC OIL WAS NOTED IN THE COCKPIT, THE AIRCRAFT WAS TURNED AROUND AND LANDED.  AFTER LANDING, THE NR 2 HYDRAULIC PRESSURE FLUCTUATED AND STARTED TO GO DOWN, THE AICRAFT WAS SHUTDOWN, AND MAINTENANCE FOUND PIN HOLE IN THE TUBE CAUSING LEAK.  REPLACED TUBE ASSY.
